MAUDE Adverse Event Report: KI MOBILITY, LLC CATALYST 4; MECHANICAL WHEELCHAIR

KI MOBILITY, LLC CATALYST 4; MECHANICAL WHEELCHAIR
Model Number CATALYST 4
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Therapist told dealer that user was reaching forward for something in dining room, and said that left caster bottom left eccentric nut worked itself out, it does not seem broken per dealer.Bolt was backed half way out and the washer and nut was missing when he received the chair.User was taken to hospital and diagnosed with subdural hematoma.(bump on head) returned last night to the facility.In the hospital notes per therapist, it stated neuro surgery was consulted and no pain in his back, no distracting injuries.Ct was neg for injury, he has full range of motion and the cervical collar was cleared.Ct of the head showed small subdural hematoma.

Brand Name
CATALYST 4
Common Device Name
MECHANICAL WHEELCHAIR
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
5201 woodward drive
stevens point, WI 54481
8009811540
MDR Report Key16018249
Report Number3005905321-2022-00005
Device Sequence Number15123008
Product Code IOR
UDI-Device Identifier00850013379019
UDI-Public00850013379019
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCATALYST 4
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown